# SDR 120B2020071000058

- Difficulty date: July 10, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N36NE
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 99,613 hours, 15,783 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bearing
- Part number: 65B840421
- Condition: Worn
- Location: Lt Torque Tube
- Part time: 99,613 hours, 15,783 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP TORQUE TUBE CARRIER BEARING BELOW NUMBER 6 SPOILER HAS UP/DOWN PLAY IN HOUSING.
